# SDR ASAA2025020956508

- Difficulty date: February 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310114146A31
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STR4L BETWEEN STA787 AND STA 747. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKINS PN: 146A3101-14/146A313-9 AT STR 42 BETWEEN STA 747 AND STA 787 IAW EA# 800-53EA-28368 REV00 SRXR430X.
